# SDR NOCA01410

- Difficulty date: January 23, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Part serial: 16665
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L-1 AND R-4 LAV SMOKE DETECTORS GOING OFF IN FLIGHT.  PERFORMED T/S AND SYSTEM OPS CHECK AS PER FIM 26-13-00 FIG 103 AND AMM 26-13-00.  L-1 LAV SMOKE DETECTOR SYSTEM OPS CHECKS NORMAL.  TRANSFERRED R-4 LAV SMOKE DETECTOR SYSTEM INOP ITEM TO L/P 73139 ITEM 3M FOR DEFERRAL.  OPENED CI-26-01 MEL 26-26-3  1-23-10 DISCREPANCY - R-4 LAV SMOKE DETECTOR SYSTEM INOP.  LAV SECURED / LOCKED CLOSED PLACARDED INOP - DO NOT ENTER, LAV WASTE RECEPTACLE CONFIRMED EMPTY (DUE TO DETECTOR GOING OFF CONNECTOR DISCONNECTED AND STOWED).  DATE:1/25/10 REF CI 26-01, R-4 LAV SMOKE DETECTOR INOP.  REPLACED R-4 LAV SMOKE DETECTOR PER AMM 26-13-01, OPS OK.
